# SDR UIEA2020071311517

- Difficulty date: July 8, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,025 hours, 21,484 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: UA5389504
- Part serial: UDDM0856
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON INITIAL WALK AROUND FOUND FUEL LEAK ON LEFT ENG, FUEL SERVO HEATER ASSY. REMOVED AND REPLACED LEFT ENGINE SERVO FUEL HEATER IAW AMM 73-11-09. LEAK CHECK GOOD. PERFORMED ENG RUN PER AMM 71-00-00. FOUND NO FURTHER DEFECTS.
